Open Access
Translator Disclaimer
december 2010 Uniqueness of meromorphic functions sharing four values $IM$ and one set in an angular domain
Hong-Yan Xu, Ting-Bin Cao
Bull. Belg. Math. Soc. Simon Stevin 17(5): 937-948 (december 2010). DOI: 10.36045/bbms/1292334068

Abstract

In this paper, we investigate the uniqueness problem of meromorphic functions sharing four distinct values $IM$ and a finite set in an angular domain. One result which we obtained generalizes and extends the former results.

Citation

Download Citation

Hong-Yan Xu. Ting-Bin Cao. "Uniqueness of meromorphic functions sharing four values $IM$ and one set in an angular domain." Bull. Belg. Math. Soc. Simon Stevin 17 (5) 937 - 948, december 2010. https://doi.org/10.36045/bbms/1292334068

Information

Published: december 2010
First available in Project Euclid: 14 December 2010

zbMATH: 1206.30044
MathSciNet: MR2777783
Digital Object Identifier: 10.36045/bbms/1292334068

Subjects:
Primary: 30D30

Keywords: Angular distribution , meromorphic function , uniqueness

Rights: Copyright © 2010 The Belgian Mathematical Society

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.17 • No. 5 • december 2010
Back to Top